Veech groups, irrational billiards and stable abelian differentials
Ferrán Valdez
Discrete & Continuous Dynamical Systems - A 2012, 32(3): 1055-1063 doi: 10.3934/dcds.2012.32.1055
We describe Veech groups of flat surfaces arising from irrational angled polygonal billiards or irreducible stable abelian differentials. For irrational polygonal billiards, we prove that these groups are non-discrete subgroups of $\rm SO(2,\mathbf{R})$ and we calculate their rank.
keywords: Polygonal Billiards Veech group.

Year of publication

Related Authors

Related Keywords

[Back to Top]